# SDR DL72S000874

- Difficulty date: May 2, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- Aircraft time: 63,887 hours, 48,597 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D2 LETTER CHECK, 2 INCH AND .25 INCH CRACK RT ELEVATOR LOWER SKIN 12 INCHES FWD OF I/B EDGE OF TAB.  REPAIRED PER SRM 55-20-3.
